MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a peripheral therapeutic procedure, a.035" altatrack guidewire was used in a fevar procedure.During navigation in the right renal artery, resistance was encountered and unable to advance; therefore, the altatrack guidewire was swapped with a non-philips guidewire.The non-philips guidewire was advanced further into the right renal artery, and using angio, a dissection was noted.The physician believes the dissection was caused by the altatrack guidewire.The physician then continued to cannulate the left renal artery with a non-philips catheter over an altatrack guidewire, but resistance was noted.Thus, the altatrack guidewire was swapped with a non-philips guidewire.Angio was performed in the left renal artery when a dissection was noticed.The physician was unsure which guidewire caused the dissection.Both dissections in the left and the right renal arteries were treated successfully with various types of stents.The patient was fine and discharged 3 days post procedure.This adverse event is being submitted because the altatrack guidewire may have caused a dissection, and required stent placement.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Study name - fors learn.The altatrack guidewire was discarded and not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
sinem acar
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key16686824
Report Number3003768277-2023-10503
Device Sequence Number6080486
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)231109(10)7276921
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2023
Report Date (Section F) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number884838070974
Device Catalogue Number432207013483
Device Lot Number7276921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/15/2023
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer04/05/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APTUS: 8.5F TOURGUIDE INTRODUCER SHEATH; COOK: 5F VAN SCHIE GUIDE CATHETER; GORE: 16F DRYSEAL FLEX INTRODUCER SHEATH; MERIT: SIZE UNK BERN GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA04/05/2023